# SDR ASAA2022111540796

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,310 hours, 10,027 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE RESET PERFORMED VIA QRH AFTER PUSHBACK/ KSEA. GROUNDED - YES. VERIFIED LAST FLT FMC R SAW FMC-L (PRES POS LAT RATE INTERMITTENT) FMC L SAW FMC -R (PRES POS LAT RATE INTERMITTENT) ACCOMP FMC BITE , BITE TEST SHOW OK REF. B737-900 FIM 34-61 TASK 801 & B737-900 AMM 34-61-00-710-026.
